# SDR DALA2017032202318

- Difficulty date: March 22, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N941DL
- Make and model: Doug MD-88
- Aircraft serial: 49814
- Aircraft time: 72,189 hours, 53,907 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT SEAT ROWS 24 - 27. TROUBLESHOT IAW WDM 33-51. FOUND CONNECTOR DISCONNECTED AFT OF SEAT ROW 27.  LIGHTS OPS CHECKED GOOD. OK FOR SERVICE.
